mia asked in HealthWomen's Health · 2 months ago

plan b, did it work?

Hi I’m not on here for any hate or negativity, I’m looking for a real answer.. I took a plan b about 

A Week ago and at first I was j light headed And a migraine  for a couple of days and thats it , not a week later I have severe cramps and bleeding, is this normal? Should I go seek help ?

Update:

Also I took the plan b 3 days after my period just as a precaution. So I’m not expecting my period until the end of the month 

7 Answers

Relevance
  • 1 month ago

    I'd say so, since it tended to mess up your regular period flow. Don't get into a habit of using them regularly. They aren't meant to replace BC pills.

  • Anonymous
    2 months ago

    I also took Plan B last month. I am hoping that the bleeding I’ve experienced twice has been my periods but I’m not 100% sure. Do you think it’s your period that’s come early?

  • Edna
    Lv 7
    2 months ago

    How many times does it have to be said?  Plan B is NOT birth control, and it was never intended to be used as such. It's for emergency use only. 

    Plan B is a massive dose of hormones that you don't need. It can mess up your menstrual cycle for months after you take it.

  • J
    Lv 6
    2 months ago

    Plan B is basically a massive dose of hormones. It will throw your cycle totally out of whack and can have some side effects. I’ve never taken it before, but what you described sounds pretty normal. I suggest you find a reliable method of birth control so you never have to take plan B again. 

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 2 months ago

    You've totally set you hormonal cycle out of sync by taking Plan B right before your period.  As others have noted, Plan B is just a massive does of hormones that should stop ovulation and prevent implantation.  The only way you know if it works is if you have a period or get checked by an ob/gyn.

    Because Plan B interrupts and resets your normal hormonal cycle, your periods can be messed up for months.  If you are concerned, please see an ob/gyn. 

  • 2 months ago

    Did you not read the leaflet with plan b? it is a massive dose of hormones and has lots of side effects and causes bleeding and messes up your cycle for a few months so stop stressing - be careful with plan b as you cannot take it more than 3 times per year.

  • Tavy
    Lv 7
    2 months ago

    If you read about it you will find this Huge dose of hormones can mess up your periods for months.

Still have questions? Get answers by asking now.